Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 32, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 14, 2009, 10:38 PM CDT for Harper County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 10:38 PM CDT (03:38 UTC)
- Expired
- Jun 14, 2009, 11:28 PM CDT
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 44 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:50 PM CDT | TSTM WND DMG | 3 Nw Anthony, KS | CAMPER TURN OVER BY HIGH WINDS BY LAKE JUST NORTHWEST OF ANTHONY. |
| Jun 14, 10:50 PM CDT | TSTM WND DMG | Anthony, KS | KAKE STORM CHASER REPORTED 40 FOOT TREE KNOCKED DOWN BY THUNDERSTORM WINDS NEAR ANTHONY. |
| Jun 14, 10:50 PM CDT | TSTM WND GST 70 | 4 W Anthony, KS | |
| Jun 14, 11:04 PM CDT | TSTM WND GST 65 | W Anthony, KS | HEAVY RAIN NO HAIL AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 150338 TORICT KSC077-150430- /O.NEW.KICT.TO.W.0032.090615T0338Z-090615T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 1038 PM CDT SUN JUN 14 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1130 PM CDT. * AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ANTHONY...MOVING EAST AT 10 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ANTHONY...BLUFF CITY...FREEPORT. THIS REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. && LAT...LON 3706 9821 3726 9817 3725 9780 3700 9780 TIME...MOT...LOC 0339Z 278DEG 8KT 3716 9807 $$ JAKUB
4 follow-up statements
000 WWUS53 KICT 150347 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1047 PM CDT SUN JUN 14 2009 KSC077-150430- /O.CON.KICT.TO.W.0032.000000T0000Z-090615T0430Z/ HARPER KS- 1047 PM CDT SUN JUN 14 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARPER COUNTY UNTIL 1130 PM CDT... AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A POSSIBLE TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ANTHONY...MOVING EAST AT 10 MPH. THE DANGEROUS STORM WILL BE... NEAR ANTHONY BY 1055 PM CDT. 6 MILES NORTHWEST OF BLUFF CITY BY 1130 PM CDT. THIS DANGEROUS STORM WILL ALSO AFFECT FREEPORT. LARGE DAMAGING HAIL UP TO BASEBALLS IS ALSO POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3706 9821 3726 9817 3725 9780 3700 9780 TIME...MOT...LOC 0346Z 278DEG 8KT 3716 9805 $$ JAKUB
000 WWUS53 KICT 150411 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1111 PM CDT SUN JUN 14 2009 KSC077-150430- /O.CON.KICT.TO.W.0032.000000T0000Z-090615T0430Z/ HARPER KS- 1111 PM CDT SUN JUN 14 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARPER COUNTY UNTIL 1130 PM CDT... AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BLUFF CITY...OR NEAR ANTHONY... MOVING EAST AT 15 MPH. DOPPLER RADAR WAS SHOWING STRONG ROTATION JUST SOUTH OF ANTHONY...AND ANOTHER AREA OF ROTATION DEVELOPING NEAR BLUFF CITY. GOLF BALL SIZE HAIL AND DAMAGING WINDS UP TO 70 MPH ARE STILL POSSIBLE WITH THIS DANGEROUS STORM. THE DANGEROUS STORM WILL BE... NEAR BLUFF CITY BY 1125 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3706 9821 3726 9817 3725 9780 3700 9780 TIME...MOT...LOC 0409Z 287DEG 13KT 3711 9795 $$ JAKUB
000 WWUS53 KICT 150420 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1120 PM CDT SUN JUN 14 2009 KSC077-150430- /O.CON.KICT.TO.W.0032.000000T0000Z-090615T0430Z/ HARPER KS- 1120 PM CDT SUN JUN 14 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARPER COUNTY UNTIL 1130 PM CDT... AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A POSSIBLE TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BLUFF CITY...OR 10 MILES EAST OF ANTHONY...MOVING EAST AT 15 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN HARPER COUNTY...INCLUDING BLUFF CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS AROUND 70 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3704 9810 3723 9808 3725 9780 3700 9780 TIME...MOT...LOC 0420Z 282DEG 12KT 3710 9784 $$ JAKUB
000 WWUS53 KICT 150428 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1128 PM CDT SUN JUN 14 2009 KSC077-150438- /O.CAN.KICT.TO.W.0032.000000T0000Z-090615T0430Z/ HARPER KS- 1128 PM CDT SUN JUN 14 2009 ...THE TORNADO WARNING FOR SOUTHEASTERN HARPER COUNTY HAS BEEN CANCELLED... AT 1128 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSES AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3704 9810 3723 9808 3725 9780 3700 9780 TIME...MOT...LOC 0428Z 282DEG 12KT 3709 9781 $$ JAKUB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:41 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 14, 6:41 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 641 PM CDT SUN JUN 14 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ONE AREA OF SHOWERS ACROSS S-CNTRL/SERN KS SHOULD CONTINUE TO TRANSLATE EWD ACROSS SERN KS EARLY THIS EVE IN REGION OF ISENTROPIC LIFT. MORE WIDESPREAD STRONGER CONVECTION EXPECTED TO INITIATE LATER THIS EVE IN NW/N-CNTRL KS WHEN LOW-LEVEL JET DEVELOPS FOCUSING MOISTURE TRANSPORT...ISENTROPIC LIFT AND 850 CONVERGENCE. AN MCS CLUSTER OR TWO SEEMS PROBABLE TO DEVELOP AND AFFECT CNTRL/SERN KS LATER TONIGHT AROUND THE EDGE OF THE WARMER MID-LEVEL PLUME OF AIR. WILL INCLUDE A BEST GUESS TEMPO TS GROUP AT RSL/SLN/CNU SITES WITH CB GROUPS ELSEWHERE WHERE COVERAGE ANTICIPATED TO BE LESS. SHOULD BE A BREAK IN CONVECTION DURING MUCH OF DAY MONDAY ONCE ISENTROPIC LIFT WANES IN AM HOURS. JMC && .PREV DISCUSSION... /ISSUED 237 PM CDT SUN JUN 14 2009/ DISCUSSION... UPPER LEVEL DATA SHOWS A CONTINUED NEGATIVE HEIGHT ANOMALY OVER THE WESTERN STATES...WITH A DOWNSTREAM RIDGE OVER THE CENTRAL UNITED STATES. THIS PATTERN REMAINS OVER THE FORECAST AREA FOR THE FORESEEABLE FUTURE. THUNDERSTORM CHANCES FOR THE NEXT 7 DAYS: MAIN ISSUE - CONVECTION AND SUBSEQUENT WEATHER IMPACTS /SEVERE AND FLOODING/. PREDICTABILITY REMAINS VERY LOW. SEVERAL SURFACE BOUNDARIES FOUND ACROSS THE REGION VIA THE 18Z SURFACE ANALYSIS. GIVEN THAT...IT REMAINS VERY DIFFICULT TO PINPOINT CONVECTIVE DEVELOPMENT TONIGHT OR FOR ANY TIME PERIOD FOR THE NEXT 7 DAYS. ONGOING CONVECTION FESTERING OVER WESTERN OKLAHOMA AND THE TEXAS PANHANDLE SEEMS TO BE ALONG THE MAIN WARM FRONT ADVANCING NORTHWARD THAT EXTENDS FROM KGAG-KMLC. A SECOND BOUNDARY...SEEMINGLY FROM AN OUTFLOW...IS ADVANCING SOUTH AND EXTENDS FROM K3K-KEWK-KCNU. CLOUDS ACROSS THE REGION HAVE BEEN REALLY HAMPERING THE INSTABILITY. A LARGE CAP REMAINS IN PLACE AND GIVEN THE LACK OVERALL HEATING...THE LIKELIHOOD OF THIS BEING BROKEN IS SMALL. THEREFORE...THINK THE BULK OF CONVECTION WILL BE OVERNIGHT FROM FORCED ASCENT VIA MOISTURE TRANSPORT WITH THE LOW LEVEL JET. OVER THE REMAINDER OF THE WEEK...THE QUASI-STATIONARY SURFACE FRONT REMAINS OVER THE AREA. GIVEN THAT AND THE OUTFLOW BOUNDARIES AS WELL AS THE FLOW PATTERN...THE MOST PREDICTABLE PART OF THIS PATTERN REMAINS THE LIKELIHOOD OF NOCTURNAL CONVECTION. FROM THAT...JUST DO NOT SEE HOW WE CAN CONFIDENTLY PREDICT ANYTHING MORE THAN THIS RIGHT NOW. FINALLY...THE PROBLEM OF FLOODING. THESE SYSTEMS HAVE ALL BEEN FORWARD PROPAGATING SYSTEMS AND GIVEN THE CORFIDI VECTORS...BELIEVE THIS WILL REMAIN SO. THEREFORE...GIVEN LOW PREDICTABILITY AND THE FACT THAT THESE WILL BE PROGRESSIVE SYSTEMS...FLOOD WATCH...THOUGH DESIRABLE THINKING THAT RAINFALL WILL BE HEAVY AND PLENTIFUL...VERY HARD TO FAVOR ONE AREA OVER ANOTHER UNTIL THE 3-6 HOUR TIMEFRAME. INCREASING HEAT DURING THE MIDDLE OF THE WEEK: MAIN ISSUE - HEAT. PREDICTABILITY IS HIGH. RELATIVE MEASURE OF PREDICTABILITY /ROMP/ SHOWING A HIGH IN PREDICTABILITY WITH THE 500 MB HIGH OVER SOUTHEAST TEXAS LEADING UP TO THURSDAY AND SUBSEQUENT RIDGE EXTENDING NORTH FROM THIS FEATURE INTO THE CENTRAL PLAINS. THIS TRANSLATES TO A HIGH CONFIDENCE FORECAST IN HEAT FOR THE TUESDAY THROUGH THURSDAY TIME PERIOD. PREDICTABILITY IS 80 PERCENT OR BETTER WITH LIKELIHOOD OF VERIFYING BETTER THAN 65 PERCENT. SREF ENSEMBLES SHOW HIGHS 95 TO 100 ACROSS MUCH OF THE FORECAST AREA WEDNESDAY AND ESPECIALLY THURSDAY. THIS WILL PUSH HEAT INDICES TO RANGE FROM 105 TO 115 ACROSS SOUTH-CENTRAL KANSAS THURSDAY. THIS WILL LIKELY BE THE FIRST HEAT ADVISORY OF THE YEAR. KRC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 94 71 94 / 70 30 50 30 HUTCHINSON 65 91 68 93 / 70 30 50 30 NEWTON 65 89 69 90 / 70 30 50 30 ELDORADO 63 91 69 91 / 70 30 50 30 WINFIELD-KWLD 67 93 73 94 / 70 20 50 30 RUSSELL 63 86 66 88 / 70 30 50 30 GREAT BEND 63 87 66 88 / 70 20 50 30 SALINA 65 87 69 91 / 70 50 50 30 MCPHERSON 67 89 69 91 / 70 40 50 30 COFFEYVILLE 68 89 72 91 / 70 30 50 30 CHANUTE 65 88 72 91 / 70 40 50 30 IOLA 63 86 71 88 / 70 50 50 30 PARSONS-KPPF 67 90 73 92 / 70 30 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 10:29 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1029 PM CDT SUN JUN 14 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1029 PM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. LOCALLY HEAVY RAIN AND FLOODING IS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN IN THE AREA THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THE FRONT...ESPECIALLY AT NIGHT. LOCALLY HEAVY RAIN IS ALSO LIKELY WHICH COULD CAUSE OR AGGRAVATE ANY ONGOING FLOODING. THE BEST CHANCE FOR STORMS WILL BE MAINLY LATE EVENING AND OVERNIGHT. HEAT INDICES WILL CLIMB INTO THE TRIPLE DIGITS OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY...RANGING FROM 105 TO 115 DEGREES. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED OVERNIGHT ACROSS CENTRAL...SOUTH CENTRAL...AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Special weather statement, Jun 14, 9:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 932 PM CDT SUN JUN 14 2009 KSZ082-091-150315- HARPER-KINGMAN- 932 PM CDT SUN JUN 14 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER AND KINGMAN COUNTIES... AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NASHVILLE...OR 10 MILES NORTHEAST OF MEDICINE LODGE...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Local storm report, Jun 14, 10:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL ESE ZENDA 37.44N 98.28W
06/14/2009 E1.00 INCH KINGMAN KS TRAINED SPOTTER
MOSTLY HEAVY RAIN WITH SOME HAIL. WIND 45-50 MPH.
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 15 min |
| Jun 14, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 60 min |
| Jun 14, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 58 min |
| Jun 14, 11:32 PM CDT | Tornado Warning | ICT | Sumner | 43 min |
| Jun 15, 12:16 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 44 min |
| Jun 15, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 58 min |
| Jun 15, 1:35 AM CDT | Tornado Warning | ICT | Cowley | 40 min |
| Jun 15, 1:50 AM CDT | Tornado Warning | ICT | McPherson, Saline | 55 min |
| Jun 15, 2:17 AM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 24 min |
| Jun 15, 2:21 AM CDT | Flash Flood Warning | ICT | Sumner | 6 hr |
| Jun 15, 2:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 18 min |
| Jun 15, 3:51 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 15 hr |
| Jun 15, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 56 min |
| Jun 15, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 64 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 42 min |
| Jun 15, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 28 min |
| Jun 15, 6:25 PM CDT | Tornado Warning | ICT | Chase, Marion | 65 min |
| Jun 15, 6:28 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| Jun 15, 6:30 PM CDT | Tornado Warning | ICT | Butler | 45 min |
| Jun 15, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 31 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 16 min |
| Jun 15, 6:55 PM CDT | Tornado Warning | ICT | Butler | 50 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.